# SDR ABXA9600226

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 991158113N
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THIRD BEAM ON SERVICE DOOR AFT END FITTING CRACKED.  REPLACED BRACKET IAW DC-9 SRM 51-30-2.
